# SDR AALA20161118013

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 67,403 hours, 8,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY L3 DOOR DETACHED.  SECURED LIGHT ASSEMBLY TO RAIL IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
